Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS Springfield, MO

June 2, 2010Jasper County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 2, 2010, 10:13 PM CDT for Jasper County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 10:13 PM CDT (03:13 UTC)
Expired
Jun 3, 2010, 4:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Jasper County, MO

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2250 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS53 KSGF 030313
FFWSGF
MOC097-030900-
/O.NEW.KSGF.FF.W.0052.100603T0313Z-100603T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT.

* AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS WESTERN
  JASPER COUNTY.  RAINFALL AMOUNTS COULD RANGE FROM ONE TO FOUR      
  INCHES ACROSS THE WESTERN SECTION OF THE COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3731 9462 3736 9461 3735 9436 3724 9434
      3706 9432 3705 9433 3706 9437 3706 9462
      3730 9462

$$

CRAMER
2 follow-up statements
340 
WGUS73 KSGF 030712
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 AM CDT THU JUN 3 2010

MOC097-030900-
/O.CON.KSGF.FF.W.0052.000000T0000Z-100603T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-
212 AM CDT THU JUN 3 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WESTERN JASPER COUNTY...

SIGNIFICANT RAINFALL HAS ENDED ACROSS THE WARNED 
AREA...HOWEVER...RUNOFF WILL CONTINUE TO CAUSE FLOODING OF 
CREEKS...STREAMS...AND LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3731 9462 3736 9461 3735 9436 3724 9434
      3706 9432 3705 9433 3706 9437 3706 9462
      3730 9462

$$

BOXELL
112 
WGUS73 KSGF 030854
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT THU JUN 3 2010

MOC097-030904-
/O.EXP.KSGF.FF.W.0052.000000T0000Z-100603T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-
354 AM CDT THU JUN 3 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR WESTERN
JASPER COUNTY...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING. 

SIGNIFICANT RAINFALL HAS ENDED ACROSS THE WARNED 
AREA...HOWEVER...RUNOFF WILL CONTINUE TO AFFECT 
CREEKS...STREAMS...AND LOW WATER CROSSINGS.  IF YOU OBSERVE 
FLOODING...DO NOT DRIVE THROUGH IT.  TURN AROUND AND FIND AN 
ALTERNATE ROUTE.

LAT...LON 3731 9462 3736 9461 3735 9436 3724 9434
      3706 9432 3705 9433 3706 9437 3706 9462
      3730 9462

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 6:31 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 2, 6:31 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT WED JUN 2 2010

...UPDATE TO AVIATION...

.UPDATE...

MESOSCALE CONVECTIVE DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI OVER THE NEXT COUPLE OF
HOURS.  LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS
IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH
THESE STORMS.

A VERY UNSTABLE AIRMASS HAS EVOLVED ACROSS THE REGION IN RESPONSE TO
SURFACE TEMPERATURES WARMING INTO THE UPPER 80S...ALONG WITH DEW
POINTS RANGING FROM THE MID TO UPPER 60S.  MIXED LAYER CAPES HAVE
INCREASED TO AROUND 3500-4000 J/KG.  WIND SHEAR IS QUITE MODEST AS
0-3 KM SHEAR VECTORS ANALYZED BY THE RUC ARE SHOWING 15-20
KTS...THEREFORE SOME STORM ORGANIZATION IS LIKELY.

GIVEN THE SLOW MOVING SOUTHWEST TO NORTHEAST FRONTAL
SYSTEM...TRAINING OF STORMS IS ALSO POSSIBLE...WHICH COULD LEAD TO A
RISK FOR FLASH FLOODING.

CRAMER

&&

.DISCUSSION...

MAIN FOCUS FOR THIS FORECAST PACKAGE WILL BE WITH CONVECTIVE
PRECIPITATION AND SEVERE POTENTIAL.

CURRENTLY...STRONG/SEVERE STORMS FIRING ALONG AND AHEAD OF OUTFLOW
BOUNDARY FROM MORNING MCS ACROSS EXTREME SOUTHEAST PORTION OF THE
CWA. SURFACE FRONT STILL TO THE NORTHWEST OF THE AREA FROM NEAR
WICHITA TO JUST SOUTHEAST OF KANSAS CITY. MLCAPES OF 3500-4000
J/KG HAVE DEVELOPED ALONG AND AHEAD OF OUTFLOW BOUNDARY AND
2000-3000 J/KG AHEAD OF THE SURFACE FRONT. MUCH OF THE AREA OVER
CENTRAL MISSOURI REMAINS CAPPED FROM THE EARLIER MORNING
CONVECTION. 0-6KM BULK SHEAR NOT OVERLY IMPRESSIVE WITH <30KTS AND
WITH WBZ VALUES ON THE HIGH END WOULD EXPECT THE MAIN SEVERE RISK
TO BE WITH DAMAGING WIND AND A LIMITED RISK OF LARGE HAIL.

FORECAST...
CONVECTION HAS YET TO DEVELOP ALONG THE SURFACE FRONT BUT BELIEVE
THIS WILL EVENTUALLY OCCUR AS ADDITIONAL SHORTWAVE ENERGY MOVES IN
FROM THE WEST THIS EVENING. HIGHEST POPS WILL LIKELY BE ACROSS THE
NORTHWEST CWA AS BOUNDARY SHIFTS SOUTHEAST INTO THE AREA TONIGHT.
SEVERE THREAT WILL LIKELY DIMINISH LATER IN THE EVENING AS
INSTABILITY DECREASES AND SHEAR REMAINS RATHER WEAK.

SURFACE BOUNDARY WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE CWA
ON THURSDAY WITH THE MAJORITY OF CONVECTION EXPECTED OVER THE
SOUTHEAST HALF OF THE CWA DURING THE DAY.

WARM AIR WILL BEGIN TO WORK BACK INTO THE AREA FROM THE SOUTHWEST
ON FRIDAY WITH 850 TEMPERATURES RISING BACK ABOVE 20 DEG C BY THE
LATE AFTERNOON. WILL LIKELY SEE TEMPERATURES REACH THE LOW TO MID
90S OVER SOUTHWEST CORNER OF CWA AND AROUND 90 ELSEWHERE ON FRIDAY
WITH LOW TO MID 90S EVERYWHERE BY SATURDAY. MAIN CONVECTION
THROUGH SATURDAY SHOULD REMAIN NORTH OF THE CWA BUT COULD SEE MORE
CONVECTION SHIFT SOUTHEAST INTO THE AREA SATURDAY
NIGHT...ESPECIALLY IN THE EASTERN CWA WITH FRONTAL BOUNDARY
DRIFTING BACK INTO THE AREA AND NORTHWEST FLOW ALOFT BRINGING
POTENTIAL OF MCS INTO THE REGION. THIS TREND WILL CONTINUE THROUGH
THE EARLY PART OF THE UPCOMING WORK WEEK WITH NORTHWEST FLOW
CONTINUING ALOFT.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...THUNDERSTORMS HAVE
DEVELOPED AHEAD OF AN APPROACHING COLD FRONT OVER PORTIONS OF FAR
WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI LATE THIS AFTERNOON.
THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH TO THE SOUTH THIS
EVENING AND TOWARDS THE TAF SITES. HAVE INCLUDED A TEMPO GROUP AT
ALL THREE TAF SITES TO ACCOUNT FOR WHEN THE THUNDERSTORM ACTIVITY
IS EXPECTED TO AFFECT THE TAF SITES. THE FRONT WILL STALL ACROSS
THE AREA TONIGHT AND COULD SEE LINGER SHOWERS AND THUNDERSTORMS
INTO THURSDAY MORNING ACROSS SOUTHERN MISSOURI.

STRONG TO SEVERE STORMS WILL BE POSSIBLE WITHIN THIS ACTIVITY WITH
STRONG WINDS AND VERY LARGE HAIL THE MAIN HAZARDOUS EXPECTED.
BRIEF PERIODS OF MVFR AND POSSIBLY IFR CONDITIONS WILL BE POSSIBLE
WITHIN ANY OF THE THUNDERSTORM ACTIVITY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 2, 8:59 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT WED JUN 2 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
859 PM CDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND RISK FOR GUSTS TO 60 MPH.
  ELEVATED HAIL RISK FOR HAIL TO THE SIZE OF GOLF BALLS.
  LIMITED RISK FOR ISOLATED TORNADOES
  ELEVATED LIGHTNING RISK.
  LIMITED FLASH FLOODING RISK.

DISCUSSION...

  THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTHEAST
  KANSAS INTO PORTIONS OF THE MISSOURI OZARKS THIS EVENING ALONG A
  AHEAD OF A COLD FRONT. THIS ACTIVITY WILL CONTINUE TO SLOW PUSH
  OFF TO THE SOUTHEAST THIS EVENING INTO THE EARLY OVERNIGHT
  HOURS ACROSS THE REST OF THE AREA. A VERY UNSTABLE AIRMASS
  REMAINS IN PLACE OVER THE AREA WITH AN ELEVATED RISK FOR SEVERE
  WEATHER WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60
  MPH REMAINING THE MAIN THREATS. WIND SHEAR IS WEAK ACROSS THE
  AREA...HOWEVER THERE IS A LIMITED RISK FOR ISOLATED TORNADOES
  WITHIN ANY STORMS THAT DEVELOP AND ARE ABLE TO MOVE ALONG THE
  FRONT OR AN OUTFLOW BOUNDARY.

  THE MOVEMENT OF THE THUNDERSTORM ACTIVITY WILL BE VERY SLOW AND
  THEY MAY ALSO TEND TO TRACK OVER THE SAME LOCATIONS...WHICH
  WILL LEAD TO A RISK FOR FLASH FLOODING WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A FEW STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
  SOUTHERN MISSOURI ON THURSDAY. WIND GUSTS TO 50 MPH AND SMALL
  HAIL WILL BE THE MAIN THREATS.

  SLIGHT CHANCES FOR THUNDERSTORMS CONTINUE INTO EARLY NEXT WEEK
  AS A FRONT REMAINS NEAR THE OUTLOOK AREA. THUNDERSTORMS MAY
  OCCUR IN THE HEAT OF THE DAY DURING THE AFTERNOON. ADDITIONAL
  ACTIVITY WILL THEN BE POSSIBLE DURING THE OVERNIGHT AND EARLY
  MORNING HOURS AS CLUSTERS OF THUNDERSTORMS TRACK SOUTHEAST OUT
  OF THE CENTRAL PLAINS.

  AFTERNOON HEAT INDICES IN THE MIDDLE TO UPPER 90S WILL BE
  POSSIBLE THIS WEEKEND ACROSS PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED A LONG AND NORTH OF A
  BAXTER SPRINGS KANSAS TO SPRINGFIELD MISSOURI TO ROUND SPRINGS
  MISSOURI LINE THROUGH MIDNIGHT TONIGHT...AND THEN MAY BE NEEDED
  ACROSS THE REST OF THE AREA INTO THE EARLY OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Jun 2, 9:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED JUN 2 2010

MOZ081-030315-
LACLEDE MO-
944 PM CDT WED JUN 2 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN LACLEDE COUNTY UNTIL
1015 PM CDT...

AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FALCON...OR 18 MILES SOUTHEAST OF LEBANON...
MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE COMPETITION...DRY KNOB...EXTREME
SOUTHWESTERN FORT LEONARD WOOD...FALCON AND LYNCHBURG.

PEOPLE IN SOUTHEASTERN LACLEDE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

KARDELL
Local storm report, Jun 2, 9:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      WNW COLUMBUS            37.17N 94.84W
06/02/2010                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGER RECEIVED SEVERAL REPORTS OF FLOODED
            ROADS IN THE NORTHWEST PART OF THE COUNTY.

&&

RKARDELL
Local storm report, Jun 2, 10:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             CARL JUNCTION           37.18N 94.57W
06/02/2010  E1.00 INCH       JASPER             MO   AMATEUR RADIO

&&

RKARDELL
Local storm report, Jun 2, 10:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             ST. ROBERT              37.83N 92.18W
06/02/2010  E1.00 INCH       PULASKI            MO   PUBLIC

&&

RKARDELL
Local storm report, Jun 2, 10:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FUNNEL CLOUD     WEBB CITY               37.15N 94.48W
06/02/2010                   JASPER             MO   TRAINED SPOTTER

            SPOTTER REPORTED FUNNEL CLOUD OVER JOPLIN AIRPORT AND 1
            INCH HAIL.

&&

RKARDELL
Local storm report, Jun 2, 10:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             WEBB CITY               37.15N 94.48W
06/02/2010  E1.75 INCH       JASPER             MO   PUBLIC

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:10 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory20 min
Jun 2, 7:15 PM CDTSevere Thunderstorm WarningSGFVernon60 min
Jun 2, 7:30 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski45 min
Jun 2, 7:36 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 2, 7:44 PM CDTSevere Thunderstorm WarningSGFBarton46 min
Jun 2, 8:14 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski46 min
Jun 2, 8:26 PM CDTTornado WarningSGFPhelps, Pulaski34 min
Jun 2, 8:34 PM CDTSevere Thunderstorm WarningSGFJasper86 min
Jun 2, 8:49 PM CDTSevere Thunderstorm WarningSGFTexas41 min
Jun 2, 8:56 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski34 min
Jun 2, 9:01 PM CDTSevere Thunderstorm WarningSGFGreene, Webster63 min
Jun 2, 9:23 PM CDTSevere Thunderstorm WarningSGFDade38 min
Jun 2, 9:40 PM CDTSevere Thunderstorm WarningSGFWebster, Wright26 min
Jun 2, 9:42 PM CDTSevere Thunderstorm WarningSGFTexas48 min
Jun 2, 9:48 PM CDTSevere Thunderstorm WarningSGFChristian39 min
Jun 2, 9:55 PM CDTTornado WarningSGFJasper35 min
Jun 2, 9:58 PM CDTSevere Thunderstorm WarningSGFGreene, Polk23 min
Jun 2, 10:01 PM CDTSevere Thunderstorm WarningSGFTexas44 min
Jun 2, 10:38 PM CDTFlash Flood WarningSGFLaclede, Texas, Wright6 hr
Jun 2, 11:55 PM CDTAreal Flood WarningSGFBarton, Vernon10 hr
Jun 3, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Stone29 min
Jun 3, 12:40 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Webster, Wright6 hr
Jun 3, 3:02 AM CDTAreal Flood WarningSGFJasper8 hr
Jun 3, 4:53 AM CDTAreal Flood WarningSGFLaclede, Texas, Wright6 hr
Jun 3, 5:52 AM CDTAreal Flood WarningSGFBarry, Christian, McDonald, Newton, Stone, Taney7 hr
Jun 3, 6:49 AM CDTAreal Flood WarningSGFDouglas, Howell, Texas, Webster, Wright6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.